Geological Literature
A Revision of Polymorphinidae
CUSHMAN Joseph A., OZAWA Yoshiaki
item | description |
---|---|
Title | A Revision of Polymorphinidae |
Authors | CUSHMAN Joseph A., OZAWA Yoshiaki |
Data name | Japanese Journal of Geology and Geography |
Volume | 6 |
Num | 3-4 |
Page | 79-83 |
Year | 1929 |
Publisher | National Research Council of Japan |
Language | EN |
GEOLIS URL | https://darc.gsj.jp/archives/detail?cls=geolis&pkey=88807583 |
@id | https://gbank.gsj.jp/ld/resource/geolis/88807583 |